# SDR MALA040273

- Difficulty date: March 15, 2004
- Submitted: March 22, 2004
- Operation: Air carrier
- Aircraft: N446XJ
- Make and model: Saab 340B
- Aircraft serial: 340B446
- Aircraft time: 13,366 hours, 14,705 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION IN LCQ, RT SEAT TRACK CORRODED, CUT OUT DAMAGED SECTION OF SEAT TRACK AND INSTALLED NEW SECTION OF SEAT TRACK IAW MESABA EO S53060.  A/C RELEASE DATE 3/19/2004.
